MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY FRANCE SAS - 3003895575 STAND CUP TRIAL D42 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Catalog Number 230742403
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed heavy wear, gouging and scratching.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the delta 42+3 poly was damaged quite bad during dislocation of the poly trial.Needs to be replaced before next use.

Brand Name
STAND CUP TRIAL D42 +3MM
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8129221
Report Number1818910-2018-77095
Device Sequence Number18893201
Product Code LXH
UDI-Device Identifier10603295115885
UDI-Public10603295115885
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230742403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1